# SDR SWAA2023101100703

- Difficulty date: September 14, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED THRESHOLD AFT CARGO AFT CORNER THRESHOLD CRACKED<[01] OK TO INSTALL AFT CARGO THRESHOLD;[02] AFT CARGO; AFT CORNER THRESHOLD REPAIRED BY AIRCRAFT DUCTING REPAIR INC. ON SOUTHWEST PO # P7734730 / WO #82060-1; SEE ATTACHED SAM 1057 PARTS PROCESS TRAVELER; FORM 8130 CERTIFICATE AND WORK DETAILS PAGES.;[03] AFT CARGO; AFT CORNER THRESHOLD REPAIRED BY AIRCRAFT DUCTING REPAIR INC. ON SOUTHWEST PO # P7734730 / WO #82060-1; SEE ATTACHED SAM 1057 PARTS PROCESS TRAVELER; FORM 8130 CERTIFICATE AND WORK DETAILS PAGES. INSTALLED THRESHOLD ON TTG8Q00NF0NT (LINE #1985)
